Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

HPT positive. TSH level fluctuating. Will I have a miscarriage?

hello doctor, i missed my period on jan 29th and tested at home with HPT on 01st feb and it was positive. but the same day seen some brown spotting. I rushed to gynac and she suggested for TSH test. result was 17 and i got test again the next day it was 9. I want to know that thyroid counts fluctuate??? and am still bleediing with spots and she had recommended 50mg tablets and also threathened that i may lose my pregnancy. please clarify whether taking medication will result in miscarriage??
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You did not say what medicine you were prescribed. If it is Eltroxin 50, the treatment used for hypothyroidism, pregnancy can safely be contemplated as there are no evidenced birth defects. In fact, deficiency of the hormone could lead to pregnancy complications. You should get a serum beta-hCG serial record as well as a trans-vaginal sonogram if possible to see the status of your pregnancy. Meanwhile avoid all stress including intercourse, take rest and have plenty of fluids. Good luck.
Answered: Mon, 11 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor